# SDR ASAA2021031334286

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,929 hours, 6,012 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: R2 Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE R2 WINDOW OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE AFTER 5 MIN, TURNED SWITCH BACK ON AND OPS NORMAL. GROUNDED - YES. ACCOMP WINDOW HEAT TEST OVRHT/PWR TEST, TEST PASS REF B737-900 AMM 30-41-00-860-002.
